Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 94, Number 1
HTML articles powered by AMS MathViewer

Lie solvable rings
R. K. Sharma and J. B. Srivastava PDF
Proc. Amer. Math. Soc. 94 (1985), 1-8
Height and width of superatomic Boolean algebras
Judy Roitman PDF
Proc. Amer. Math. Soc. 94 (1985), 9-14
Commutative monoid rings as Hilbert rings
Robert Gilmer PDF
Proc. Amer. Math. Soc. 94 (1985), 15-18
Pull-backs for projectors in finite groups
Peter Förster PDF
Proc. Amer. Math. Soc. 94 (1985), 19-22
On ideals of free and free nilpotent Lie algebras
Melih Boral PDF
Proc. Amer. Math. Soc. 94 (1985), 23-28
Note on the trivial zeros of Dirichlet $L$-functions
Tom M. Apostol PDF
Proc. Amer. Math. Soc. 94 (1985), 29-30
On primes of degree one in function fields
Greg W. Anderson and Robert Indik PDF
Proc. Amer. Math. Soc. 94 (1985), 31-32
Multilinear mappings of nuclear and integral type
Raymundo Alencar PDF
Proc. Amer. Math. Soc. 94 (1985), 33-38
Matrix completion theorems
Morris Newman PDF
Proc. Amer. Math. Soc. 94 (1985), 39-45
A note on free products of linear groups
Zbigniew S. Marciniak PDF
Proc. Amer. Math. Soc. 94 (1985), 46-48
Lattices all of whose congruences are neutral
Chinthayamma Malliah and S. Parameshwara Bhatta PDF
Proc. Amer. Math. Soc. 94 (1985), 49-51
Boundedness of the maximal operator on weighted BMO
Steven Bloom PDF
Proc. Amer. Math. Soc. 94 (1985), 52-54
Asymptotic behavior of solutions of Volterra integro-differential equations
M. Rama Mohana Rao and P. Srinivas PDF
Proc. Amer. Math. Soc. 94 (1985), 55-60
A note on global solvability of vector fields
Jorge Hounie PDF
Proc. Amer. Math. Soc. 94 (1985), 61-64
Isometries in semisimple, commutative Banach algebras
Krzysztof Jarosz PDF
Proc. Amer. Math. Soc. 94 (1985), 65-71
Invariant distances related to the Bergman function
T. Mazur, P. Pflug and M. Skwarczyński PDF
Proc. Amer. Math. Soc. 94 (1985), 72-76
Odd starlike functions
Ram Singh and Sangita Puri PDF
Proc. Amer. Math. Soc. 94 (1985), 77-80
On the convolution equations in the space of distributions of $L^ p$-growth
D. H. Pahk PDF
Proc. Amer. Math. Soc. 94 (1985), 81-86
An example in the theory of hypercontractive semigroups
Andrzej Korzeniowski and Daniel W. Stroock PDF
Proc. Amer. Math. Soc. 94 (1985), 87-90
An oscillation criterion for linear second-order differential systems
F. V. Atkinson, Hans G. Kaper and Man Kam Kwong PDF
Proc. Amer. Math. Soc. 94 (1985), 91-96
Generic Fréchet differentiability of convex operators
Nikolai K. Kirov PDF
Proc. Amer. Math. Soc. 94 (1985), 97-102
Asymptotic behavior of iterates of nonexpansive mappings in Banach spaces with Opial’s condition
Giovanni Emmanuele PDF
Proc. Amer. Math. Soc. 94 (1985), 103-109
Summing generalized closed $U$-sets for Walsh series
Kaoru Yoneda PDF
Proc. Amer. Math. Soc. 94 (1985), 110-114
On the selfadjointness of Dirac operators with anomalous magnetic moment
F. Gesztesy, B. Simon and B. Thaller PDF
Proc. Amer. Math. Soc. 94 (1985), 115-118
Homogeneous minimal surfaces in Euclidean spheres with flat normal connections
Kichoon Yang PDF
Proc. Amer. Math. Soc. 94 (1985), 119-122
Embedding the diamond lattice in the recursively enumerable truth-table degrees
Carl G. Jockusch and Jeanleah Mohrherr PDF
Proc. Amer. Math. Soc. 94 (1985), 123-128
A solution of Ulam’s problem on relative measure
Tim Carlson PDF
Proc. Amer. Math. Soc. 94 (1985), 129-134
Equational theory of positive numbers with exponentiation
R. Gurevič PDF
Proc. Amer. Math. Soc. 94 (1985), 135-141
On dense subsets of the measure algebra
J. Cichoń, A. Kamburelis and J. Pawlikowski PDF
Proc. Amer. Math. Soc. 94 (1985), 142-146
Resonance and bifurcation of higher-dimensional tori
Dietrich Flockerzi PDF
Proc. Amer. Math. Soc. 94 (1985), 147-157
Manifolds $M^ n$ of rank $n-1$
D. Tischler PDF
Proc. Amer. Math. Soc. 94 (1985), 158-160
Solvability of differential equations with linear coefficients of nilpotent type
Rainer Felix PDF
Proc. Amer. Math. Soc. 94 (1985), 161-166
A universal hereditarily indecomposable continuum
Tadeusz Maćkowiak PDF
Proc. Amer. Math. Soc. 94 (1985), 167-172
On properly embedding planes in arbitrary $3$-manifolds
E. M. Brown and C. D. Feustel PDF
Proc. Amer. Math. Soc. 94 (1985), 173-178
Measures invariant under a linear group
Larry Baggett PDF
Proc. Amer. Math. Soc. 94 (1985), 179-186
Errata to: “The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations” [Proc. Amer. Math. Soc. 88 (1983), no. 4, 701–707; MR0702303 (84j:57030)]
A. Assadi and D. Burghelea PDF
Proc. Amer. Math. Soc. 94 (1985), 187
Erratum to: “Gaussian measure of large balls in a Hilbert space” [Proc. Amer. Math. Soc. 78 (1980), no. 1, 107–110; MR0548094 (80j:60011)]
C.-R. Hwang PDF
Proc. Amer. Math. Soc. 94 (1985), 188